# SDR TWAA9901709

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AFT CARGO BIN DOOR JAM ATTACH ANGLE WITH CORROSION AT STA RW 1203, INTERIOR STRUCTURE OF DOOR JAM LIP.  REMOVED ANGLE AND INSTALLED NEW ANGLE PER DOUGLAS PRINT 5930483.
